# SDR IXXA20191029018

- Difficulty date: October 24, 2019
- Submitted: October 29, 2019
- Operation: Air carrier
- Aircraft: N347AZ
- Make and model: Boeing 767319
- Aircraft serial: 26264
- Aircraft time: 96,943 hours, 17,745 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T483518
- Part serial: 9635
- Condition: Cracked
- Location: R2
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PRE-DEPARTURE, R2 WINDOW CRACKED WHEN FLIGHT CREW SELECTED WINDOW HEAT. AIRCRAFT GROUNDED FOR UNSCHEDULED MAINTENANCE. REMOVED AND REPLACED R2 WINDOW IAW B767 AMM 56-11-02. OPERATIONAL CHECK OF R2 WINDOW AND EMERGENCY EGRESS HANDLE SATISFACTORY. NO DEFECTS NOTED. AIRCRAFT RELEASED TO SERVICE.
